# SDR IPXA10M58225

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Misrepaired
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE:2C REPAIR SURVEY SEQUENCE NR 290-F1-05, BETWEEN STA 1853 AND 1887, LONGERON 16R AND 18R, AT R4 DOOR, REPAIR IS NOT IN SRM.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SAA EA 011-5210-01-A211 ISSUE A AND UPS EO MD11-5210-36361-A.
